Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2015, 9:11 PM CDT for Craig County, Ottawa County, Oklahoma. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 9:11 PM CDT (02:11 UTC)
- Expired
- Apr 2, 2015, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Craig County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:29 PM CDT | HAIL 1 | Miami, OK | WEST SIDE OF TOWN. |
| Apr 2, 9:30 PM CDT | HAIL 1 | Commerce, OK | |
| Apr 2, 9:48 PM CDT | HAIL 1 | 1 Ssw Pyramid Corners, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1838 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
979
WUUS54 KTSA 030211
SVRTSA
OKC035-115-030300-
/O.NEW.KTSA.SV.W.0073.150403T0211Z-150403T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CRAIG COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 909 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BLUEJACKET...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BLUEJACKET...WELCH...
NARCISSA...MIAMI...COMMERCE...OTTAWA...CARDIN...PICHER...QUAPAW AND
PEORIA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 302 AND 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3685 9462 3673 9511 3686 9521 3701 9490
3700 9463
TIME...MOT...LOC 0211Z 239DEG 42KT 3682 9511
HAIL...1.00IN
WIND...60MPH
$$
LACY3 follow-up statements
053
WWUS54 KTSA 030224
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT THU APR 2 2015
OKC035-115-030300-
/O.CON.KTSA.SV.W.0073.000000T0000Z-150403T0300Z/
CRAIG OK-OTTAWA OK-
924 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OTTAWA AND NORTHEASTERN CRAIG COUNTIES UNTIL 1000 PM CDT...
AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMMERCE...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...COMMERCE...OTTAWA...CARDIN...
PICHER...QUAPAW AND PEORIA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 302 AND 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3685 9462 3676 9500 3693 9507 3701 9490
3700 9463
TIME...MOT...LOC 0225Z 238DEG 45KT 3693 9493
HAIL...1.25IN
WIND...60MPH
$$528
WWUS54 KTSA 030238
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT THU APR 2 2015
OKC035-115-030300-
/O.CON.KTSA.SV.W.0073.000000T0000Z-150403T0300Z/
CRAIG OK-OTTAWA OK-
938 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OTTAWA AND NORTHEASTERN CRAIG COUNTIES UNTIL 1000 PM CDT...
AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUAPAW...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT...REPORTED QUARTER SIZE HAIL AT 929 PM
ON THE WEST SIDE OF MIAMI
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PEORIA
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 303 AND 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3685 9462 3676 9500 3693 9507 3701 9490
3700 9463
TIME...MOT...LOC 0237Z 243DEG 35KT 3695 9479
HAIL...1.00IN
WIND...60MPH
$$812
WWUS54 KTSA 030254
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT THU APR 2 2015
OKC035-115-030304-
/O.EXP.KTSA.SV.W.0073.000000T0000Z-150403T0300Z/
CRAIG OK-OTTAWA OK-
954 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OTTAWA AND
NORTHEASTERN CRAIG COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3685 9462 3676 9500 3693 9507 3701 9490
3700 9463
TIME...MOT...LOC 0254Z 243DEG 35KT 3702 9461
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:59 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 2, 5:59 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 559 PM CDT THU APR 2 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT TONIGHT. HOWEVER... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF THE REGION EARLY THIS EVENING AND MAY EVENTUALLY ENCROACH ON THE VICINITY OF ANY TERMINAL. CEILINGS WILL LOWER DURING THE NIGHT... WITH MVFR CONDITIONS PREVAILING DURING THE EARLY MORNING HOURS. THUNDERSTORMS DIRECTLY AFFECTING ANY SITE WILL LIKELY CREATE TEMPORARY IFR CONDITIONS WITH STRONG AND UNPREDICTABLE WINDS. && .PREV DISCUSSION... /ISSUED 340 PM CDT THU APR 2 2015/ DISCUSSION... A VERY UNSTABLE ENVIRONMENT IS IN PLACE JUST AHEAD OF A SURFACE BOUNDARY THAT CURRENTLY EXTENDS FROM SRN MO THRU SE KS AND INTO NC OK. A STRONG CAP REMAINS IN PLACE...AND TO THIS POINT HAS NEGATED CONVECTIVE INITIATION ACROSS THE AFOREMENTIONED AREAS. A FEW SUBTLE FEATURES IN THE FORM OF AN UPPER DISTURBANCE AND MID LEVEL WIND SPEED MAX ARE EXPECTED TO AID IN ERODING THE CAP. TIMING OF THIS REMAINS IN QUESTION...AND ITS QUITE POSSIBLE STORM DEVELOPMENT ACROSS NE OK AND NW AR HOLDS OFF UNTIL THE 00Z-02Z TIME FRAME. THE INSTABILITY...AND STEEP LAPSE RATES THAT WILL BE IN PLACE WHEN INITIATION OCCURS WILL ALLOW STORMS TO QUICKLY BECOME SEVERE...WITH THE POTENTIAL FOR PRODUCING SIGNIFICANT SEVERE HAIL. A TORNADO RISK WILL ALSO ACCOMPANY DISCRETE CELLS AS AMPLE DIRECTIONAL AND SPEED SHEAR WILL BE IN PLACE. THE SURFACE FRONT WILL EXHIBIT A FASTER FORWARD MOTION AS THE UPPER DISTURBANCE DRAWS CLOSER LATER TONIGHT. THE SEVERE WEATHER RISK WILL DIMINISH QUICKLY ACROSS NE OK AND NW AR ONCE THE FRONT PASSES LATER TONIGHT. COOLER CONDITIONS WILL SETTLE ACROSS THE AREA FRIDAY AND SATURDAY. AS UNSEASONABLY COOL HIGH PRESSURE SETTLES OVERHEAD FRIDAY NIGHT AND SATURDAY MORNING...LOW TEMPERATURES SATURDAY MORNING MAY FALL AS LOW AS THE LOWER AND MIDDLE 30S ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HIGH PRESSURE WILL SCOOT EAST SATURDAY...AND MOISTURE WILL BEGIN TO RETURN AHEAD OF THE NEXT SYSTEM THATS POISED TO MOVE ACROSS THE SRN PLAINS SUNDAY. THIS WILL OFFER AREAWIDE RAIN AND THUNDER CHANCES...WITH THE BEST CHANCES ANTICIPATED ACROSS SE OK AND WC AR AT THIS TIME. SWLY UPPER FLOW WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. EARLY NEXT WEEK...THE BETTER MOISTURE PROFILE WILL REMAIN ACROSS SE OK AND NW AR...SO WILL SHADE SLIGHTLY HIGHER POPS IN THOSE AREAS. A MORE SIGNIFICANT SYSTEM LOOKS TO IMPACT THE REGION BY THE MIDDLE OF NEXT WEEK...AND WILL CARRY WITH IT ADDITIONAL STORM CHANCES ALONG WITH A FRONTAL PASSAGE. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Apr 2, 4:20 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 420 PM CDT THU APR 2 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 420 PM CDT THU APR 2 2015 ...SIGNIFICANT SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 7 PM. HEAVY RAIN. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SIGNIFICANT SEVERE WEATHER POTENTIAL EXISTS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY LATE THIS AFTERNOON...CONTINUING INTO THE NIGHTTIME HOURS. GIANT HAIL TO AROUND BASEBALLS...DAMAGING WINDS TO 80 MPH AND ISOLATED TORNADOES...SOME STRONG...ARE ALL POSSIBLE. THE MAIN ZONE OF CONCERN STRETCHES FROM HIGHWAY 75 EASTWARD AND FROM HIGHWAY 412 NORTHWARD. STORMS ARE EXPECTED TO FIRE BEGINNING IN THE 6 TO 7 PM TIME FRAME ACROSS NORTHEAST OKLAHOMA AND SPREAD EAST TOWARD NORTHWEST ARKANSAS INTO THE EVENING HOURS. ADDITIONALLY...THERE IS SOME POTENTIAL FOR STORMS TO TRAIN OVER THE SAME AREAS...THOUGH THIS THREAT WILL LIKELY REMAIN LOCALIZED. NEVERTHELESS...AN AXIS OF HEAVY RAIN IS POSSIBLE FROM FAR NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS AND THIS WILL BRING THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM LATE EVENING INTO THE EARLY MORNING HOURS ON FRIDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS MAY BE ONGOING EARLY FRIDAY AHEAD OF COLD FRONT SWEEPING THROUGH THE REGION. GUSTY NORTH WINDS WILL FOLLOW THE FRONT ALONG WITH NOTICEABLY COOLER TEMPERATURES. THUNDERSTORM CHANCES RETURN OVER THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK ALONG WITH GUSTY SOUTHERLY WINDS. A STRONGER STORM SYSTEM WILL BEGIN TO INFLUENCE THE REGION BY THE MIDDLE PART OF NEXT WEEK AND CONTINUE THE THUNDERSTORM POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Apr 2, 8:08 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT THU APR 2 2015
OKZ061-030200-
ROGERS OK-
808 PM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
ROGERS
AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
CLAREMORE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAREMORE...FOYIL...OOLOGAH...
BUSHYHEAD AND TALALA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9544 3639 9544 3618 9581 3634 9582
3660 9571
TIME...MOT...LOC 0109Z 229DEG 27KT 3630 9577Local storm report, Apr 2, 8:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL 6 W ADAIR 36.44N 95.38W
04/02/2015 E1.00 INCH MAYES OK AMATEUR RADIO
QUARTER SIZE HAIL AT I-44 AND STATE HWY 28.
&&
CASSpecial weather statement, Apr 2, 8:55 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT THU APR 2 2015
OKZ054-030230-
OSAGE OK-
855 PM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 855 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
PAWHUSKA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...PERSHING...TALLANT...
NELAGONEY...OKESA...BIGHEART...HULAH...OSAGE HILLS STATE PARK...WAH
SHA SHE STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND SUNSET LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9601 3663 9600 3662 9601 3653 9643
3669 9655 3701 9627
TIME...MOT...LOC 0155Z 242DEG 31KT 3666 9638Local storm report, Apr 2, 9:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 6 W ADAIR 36.44N 95.38W
04/02/2015 E1.50 INCH MAYES OK TRAINED SPOTTER
&&
CASSpecial weather statement, Apr 2, 9:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT THU APR 2 2015
OKZ057-058-030230-
CRAIG OK-OTTAWA OK-
900 PM CDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND NORTHWESTERN OTTAWA
AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF PYRAMID CORNERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...NARCISSA...PYRAMID
CORNERS...BLUEJACKET AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3700 9506 3684 9481 3665 9524 3675 9535
TIME...MOT...LOC 0200Z 231DEG 40KT 3673 9524
LACYLocal storm report, Apr 2, 9:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL COPAN 36.90N 95.93W
04/02/2015 E1.00 INCH WASHINGTON OK BROADCAST MEDIA
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:08 PM CDT | Special Weather Statement | TSA | Rogers | 52 min |
| Apr 2, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 39 min |
| Apr 2, 8:24 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 51 min |
| Apr 2, 8:55 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 2, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| Apr 2, 9:00 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 2, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 42 min |
| Apr 2, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 21 min |
| Apr 2, 9:18 PM CDT | Tornado Warning | TSA | Craig, Nowata | 27 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 2, 9:41 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 2, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| Apr 2, 9:48 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 42 min |
| Apr 2, 10:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Apr 2, 10:02 PM CDT | Tornado Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| Apr 2, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| Apr 2, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 17 min |
| Apr 2, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 21 min |
| Apr 3, 2:08 AM CDT | Tornado Warning | TSA | Craig, Ottawa | 37 min |
| Apr 3, 2:42 AM CDT | Tornado Warning | TSA | Ottawa | 17 min |
| Apr 3, 6:15 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Ottawa and 5 more | 7 hr |
| Apr 3, 2:40 PM CDT | Frost Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.